Sept 17 2005 One week ago ,After spending the day doing housework, after showering I noticed spots of blood on my underware. My testicals had some black spots on them ,and there also was spots that were bleeding.I cleaned the area, applied Bacitracin ointment. Sevaral days later, this developed into an itchy rash, on the testicals ,and in the crotch area. I went to my Family Doctor ,he diagnosed it as a fungus and gave me a topical powder Nystatin. This made it worst, Now I Had swelling and a severe Red rash which was also leaking . He then prescribed a anti- fungal medication called Fluconazole 100 MG.and a cream Ketonazole. He also said it was OK to wash the area with a Anti Bacterial soap (Dial).The leakage has stopped, but the itching and the rash is still there. I get some relief when I take a bath and clean the area ,and soak. I have had fungus type infections in this area before,and my usual remedy is to use A cold compess using Domboro,followed up by applying Lotromin cream. I tried this first before consulting the Doctor. Am I dealing with an infection that is not fungal in nature? In June ,I had A carotid Artery operation,which included taking a piece of vein from my left anckle.My neck healed fine ,but I had several bouts with infections at my ancle site.This also included several contact tpe skin rashes,which was resolved with Triamcinolon. My Doctor had given me an Anti biotic ,Cephalexin,this wasjuly 25,2005.I would appreciate your opinion. Thanks Ken
I don't think you have a fungus, or at least not anymore. Itchy groin rashes that don't respond to antifungal treatments are usually irritations or eczemas of some sort. You ought to see a skin doctor for specific diagnosis, and perhaps a prescription for an anti-inflammatory cream. But I don't think you have some sort of peculiar infection-I doubt you have an infection at all.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.